Alert archive / Nebraska / River Flood Warnings in 2019

River Flood Warning 6, NWS North Platte, NE

July 8, 2019Garden County, Keith County, Nebraska

NWS North Platte, NE issued this river flood warning at Jul 8, 2019, 8:48 PM MDT for Garden County, Keith County, Nebraska. It took effect at Jul 9, 2019, 6:00 AM MDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2019, 8:48 PM MDT (02:48 UTC)
In effect from
Jul 9, 2019, 6:00 AM MDT
Expired
Jul 11, 2019, 9:03 PM MDT
In force
63 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at Lewellen (LEWN1).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

395 
WGUS43 KLBF 090248
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service North Platte NE 
948 PM CDT Mon Jul 8 2019

...The National Weather Service in North Platte has issued a Flood 
Warning for the following rivers in Nebraska...

  North Platte River at Lewellen affecting Garden and Keith Counties.
  
.Heavy rain upstream of Lake McConaughy will lead to minor flooding
along the North Platte River at Lewellen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

&&

NEC069-101-101448-
/O.NEW.KLBF.FL.W.0006.190709T1200Z-190711T1200Z/
/LEWN1.1.ER.190709T1200Z.190709T1200Z.190710T1200Z.UU/
848 PM MDT Mon Jul 8 2019

The National Weather Service in North Platte has issued a 

* Flood Warning for 
  The North Platte River at Lewellen.
* from Tuesday morning to Thursday morning.
* At  7:45 PM Monday the stage was 7.3 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning, then fall below flood stage Wednesday morning.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.
* Flood history...This crest compares to a previous crest of 7.5 feet 
  on Dec 16 2005.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

CLB
5 follow-up statements
350 
WGUS83 KLBF 091557
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
1057 AM CDT Tue Jul 9 2019

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
.Heavy rain upstream of Lake McConaughy will lead to minor flooding
along the North Platte River at Lewellen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-110357-
/O.EXT.KLBF.FL.W.0006.000000T0000Z-190712T1200Z/
/LEWN1.1.ER.190709T1800Z.190709T1800Z.190711T1200Z.UU/
957 AM MDT Tue Jul 9 2019

The Flood Warning continues for
  The North Platte River at Lewellen.
* until Friday morning.
* At  8:45 AM Tuesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

kulik
947 
WGUS83 KLBF 101523
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
1023 AM CDT Wed Jul 10 2019

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith 
  Counties.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-120322-
/O.CON.KLBF.FL.W.0006.000000T0000Z-190712T1200Z/
/LEWN1.1.ER.190710T1800Z.190710T1800Z.190711T1200Z.UU/
923 AM MDT Wed Jul 10 2019

The Flood Warning continues for
  The North Platte River at Lewellen.
* until Friday morning.
* At  8:45 AM Wednesday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river is expected to remain near flood stage through tonight before              slowly falling.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$
342 
WGUS83 KLBF 110126
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
826 PM CDT Wed Jul 10 2019

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-121326-
/O.EXT.KLBF.FL.W.0006.000000T0000Z-190712T1800Z/
/LEWN1.1.ER.190711T1200Z.190711T1200Z.190711T1800Z.UU/
726 PM MDT Wed Jul 10 2019

The Flood Warning continues for
  The North Platte River at Lewellen.
* until Friday afternoon.
* At  6:45 PM Wednesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning, then fall below flood stage by midday Friday.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

CLB
726 
WGUS83 KLBF 111010
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
510 AM CDT Thu Jul 11 2019

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
.Recent rainfall upstream is causing the the North Platte River 
upstream of Lake McConaughy to rise at Lewellen. This will lead to 
minor flooding starting this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-122208-
/O.EXT.KLBF.FL.W.0006.000000T0000Z-190713T1200Z/
/LEWN1.1.ER.190711T1800Z.190711T1800Z.190712T1200Z.UU/
410 AM MDT Thu Jul 11 2019

The Flood Warning continues for
  The North Platte River at Lewellen.
* until Saturday morning.
* At  3:45 AM Thursday the stage was 7.3 feet.
* Flood stage is 7.5 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$
074 
WGUS83 KLBF 120303
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
1003 PM CDT Thu Jul 11 2019

...The Flood Warning is cancelled for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith 
  Counties.
  
.The North Platte River at Lewellen has fallen below flood
stage and will continue to fall into the weekend. The threat
for minor flooding has ended. 


&&

NEC069-101-120333-
/O.CAN.KLBF.FL.W.0006.000000T0000Z-190713T1200Z/
/LEWN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
903 PM MDT Thu Jul 11 2019

The Flood Warning is cancelled for
  The North Platte River at Lewellen.
* At  8:45 PM Thursday the stage was 7.3 feet.
* Flood stage is 7.5 feet.
* Forecast...The river crested below flood stage at 7.4 feet. The 
  river will continue to slowly fall into the weekend.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

CLB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jul 8, 5:42 PM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 8, 5:42 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
642 PM CDT Mon Jul 8 2019

.SHORT TERM...(This evening through Tuesday night)
Issued at 118 PM CDT Mon Jul 8 2019

MCV is tracking northeast across southwest and south central
Nebraska this afternoon. Lift enhanced by the MCV is helping to
regenerate thunderstorm development across southwest Nebraska. In
addition to the MCV, large scale ascent is overspreading the area as
an upper trough approaches from the west. Storms should continue to
develop near the MCV late this afternoon and evening, with additional
thunderstorms forming across the western High Plains as the upper
trough approaches. PWATS are quite high, ranging from 1.3 to 1.5
inches across the region. Heavy rainfall can be expected with the
thunderstorm activity this evening. There is a lesser threat for
severe storms with weak shear and mid-level lapse rates around 6.5
C/km likely limiting the potential. The main severe threat would be
from strong outflow winds. The area most prone to see heavy rainfall
will be across portions of southwest Nebraska, where storms will be
most persistent due to the remnant MCV.

The upper trough tracks eastward across the Central and Northern
Plains Tuesday. This will result in a surface low developing across
North Dakota. A cold front will develop southwest from the low and
track into northwest Nebraska during the late afternoon hours.
Isolated thunderstorm development is possible along the front. CAPE
looks less than previous days but overall shear is stronger. Appears
that even though coverage will be isolated, shear supports the
potential for a supercell, and 12Z HRRR supports this scenario and
tracks a strong cell across Sheridan into Cherry county. Otherwise
expect a warm up ahead of the front...with highs nearing 90 across
portions of southwest Nebraska. Mid to upper 80s can be expected
elsewhere.

.LONG TERM...(Wednesday through Monday)
Issued at 118 PM CDT Mon Jul 8 2019

Warmer and drier weather is expected by the middle and end of the
work week. The GEFS and ECMWF build upper level ridging into the
four corners region and much of the Central and Southern Plains.
This will spread a warm layer aloft across the region which will
limit rain chances. The upper ridge will flatten just a bit Friday
night into the weekend, which will allow for a couple of weak
disturbances to migrate eastward across the area on the northern
periphery of the ridge. Isolated to scattered thunderstorm chances
will return as a result.

Above normal temperatures are expected with highs climbing into the
lower 90s Thursday into the weekend. Climate Prediction Center is
forecasting above normal temperatures and below normal precipitation
for both the 6 to 10 and 8 to 14 day outlook - a first for this
Summer.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 637 PM CDT Mon Jul 8 2019

Scattered thunderstorms this evening into the overnight across
western, southwest and north central Nebraska. Thunderstorms
should move out of the forecast area after 2am continuing into
central and eastern Nebraska. Skies should clear tomorrow morning
with VFR conditions.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Gomez
Hazardous weather outlook, Jul 8, 2:41 PM MDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
341 PM CDT Mon Jul 8 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
341 PM CDT Mon Jul 8 2019 /241 PM MDT Mon Jul 8 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are expected to become fairly widespread across
western and north central Nebraska this evening. A few storms
could become severe producing damaging wind, very heavy rainfall,
and large hail to the size of quarters. Local flash flooding is
possible in areas that receive heavy rainfall.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A few severe thunderstorms are possible late Tuesday afternoon.
The area of concern is across northern Nebraska and the Sandhills.
The hazards are large hail and damaging wind.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will most likely not be needed tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor

In the hours before

Special weather statement, Jul 8, 8:00 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
900 PM CDT Mon Jul 8 2019

NEZ071-090230-
Frontier NE-
900 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER COUNTY UNTIL 930
PM CDT...

At 858 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Medicine Creek Reservoir State Recreation Area, or
22 miles southeast of Curtis, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eustis, Medicine Creek Reservoir State Recreation Area and Orafino.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4052 10039 4070 10012 4070 10001 4067 9998
      4044 9998 4044 10009 4036 10010 4035 10015
      4035 10021
TIME...MOT...LOC 0158Z 236DEG 42KT 4050 10013

Gomez
Special weather statement, Jul 8, 8:11 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
911 PM CDT Mon Jul 8 2019

NEZ005-024>026-036>038-057-059-094-090300-
Eastern Cherry NE-Hooker NE-Custer NE-McPherson NE-Western Cherry NE-
Thomas NE-Blaine NE-Lincoln NE-Keith NE-Logan NE-
911 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN KEITH...EASTERN HOOKER...NORTHWESTERN LINCOLN...LOGAN...
EASTERN MCPHERSON...NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE AND
THOMAS COUNTIES UNTIL 1000 PM CDT/900 PM MDT/...

At 911 PM CDT/811 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 19 miles northeast of
Whitman to 11 miles north of Tryon to near Sarben. Movement was east
at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
North Platte, Mullen, Stapleton, Thedford, Tryon, Sutherland,
Hershey, Paxton, Seneca, Gandy, Brownlee, Sarben, Ringgold,
Sutherland Reservoir State Recreation Area, North Platte Airport,
Highway 83 crossing The Dismal River, O'Fallons, Marsh Flat, Shanklin
Bluff and Tarboz Lake.

This includes the following highways...
 Highway 2 between mile markers 175 and 223.
 Highway 92 between mile markers 196 and 236.
 Highway 97 between mile markers 1 and 91.
 Interstate 80 in Nebraska between mile markers 146 and 184.
 Highway 83 between mile markers 77 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern and west central Nebraska.

LAT...LON 4243 10069 4177 10023 4104 10066 4106 10139
      4172 10101 4232 10143
TIME...MOT...LOC 0211Z 265DEG 31KT 4227 10130 4173 10093 4114 10127

Gomez
Special weather statement, Jul 8, 8:19 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
919 PM CDT Mon Jul 8 2019

NEZ058-069-070-090245-
Chase NE-Hayes NE-Perkins NE-
919 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS...EASTERN
CHASE AND WEST CENTRAL HAYES COUNTIES UNTIL 945 PM CDT/845 PM MDT/...

At 919 PM CDT/819 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Enders Reservoir State Recreation Area, or near
Imperial, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
Champion, Center Dam Campground, Wanamaker State Wildfire Management
Area, Area A Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.

LAT...LON 4051 10178 4072 10137 4046 10116 4035 10155
      4035 10166
TIME...MOT...LOC 0219Z 245DEG 24KT 4047 10159

Gomez
Local storm report, Jul 8, 8:43 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      2 SE MAYWOOD            40.64N 100.60W
07/08/2019                   FRONTIER           NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 23 AT MILE
            MARKER 87.

&&

CBUTTLER
Local storm report, Jul 8, 8:45 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      1 W EUSTIS              40.66N 100.05W
07/08/2019                   FRONTIER           NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 23 JUST WEST
            OF EUSTIS.

&&

CBUTTLER
Special weather statement, Jul 8, 8:45 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
945 PM CDT Mon Jul 8 2019

NEZ058-059-069>071-090315-
Chase NE-Frontier NE-Hayes NE-Perkins NE-Lincoln NE-
945 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FRONTIER...
SOUTHEASTERN PERKINS...EAST CENTRAL CHASE...SOUTHWESTERN LINCOLN AND
HAYES COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...

At 945 PM CDT/845 PM MDT/, Doppler radar was tracking a strong
thunderstorm 11 miles north of Wauneta, or 16 miles west of Hayes
Center, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hayes Center, Marengo and Hayes Center State Wildlife Management
Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.

LAT...LON 4043 10136 4064 10147 4087 10104 4052 10073
TIME...MOT...LOC 0245Z 247DEG 34KT 4057 10133

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:19 PM MDTSpecial Weather StatementLBFDeuel, Garden41 min
Jul 8, 6:35 PM MDTSpecial Weather StatementLBFSheridan25 min
Jul 8, 6:55 PM MDTSpecial Weather StatementLBFArthur, Grant, Keith35 min
Jul 8, 7:05 PM MDTFlash Flood WarningLBFFrontier, Lincoln9 hr
Jul 8, 7:15 PM MDTSpecial Weather StatementLBFSheridan30 min
Jul 8, 7:30 PM MDTSpecial Weather StatementLBFHooker, Lincoln, McPherson45 min
Jul 8, 7:35 PM MDTSpecial Weather StatementLBFChase25 min
Jul 8, 8:00 PM MDTSpecial Weather StatementLBFFrontier30 min
Jul 8, 8:11 PM MDTSpecial Weather StatementLBFHooker, Lincoln, Logan, Thomas49 min
Jul 8, 8:19 PM MDTSpecial Weather StatementLBFChase26 min
Jul 8, 8:45 PM MDTSpecial Weather StatementLBFHayes30 min
Jul 8, 8:56 PM MDTSpecial Weather StatementLBFBlaine, Logan34 min
Jul 8, 8:58 PM MDTAreal Flood AdvisoryLBFLincoln3 hr
Jul 8, 9:25 PM MDTSpecial Weather StatementLBFBlaine, Brown, Custer50 min
Jul 8, 10:15 PM MDTFlash Flood WarningLBFFrontier6 hr
Jul 8, 10:56 PM MDTAreal Flood WarningLBFCuster5 hr
Jul 9, 4:00 AM MDTAreal Flood WarningLBFFrontier, Lincoln6 hr
Jul 9, 3:24 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
Jul 9, 4:14 PM MDTSpecial Weather StatementLBFSheridan46 min
Jul 9, 5:29 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha46 min

Nearby

River Flood Warnings in Nebraska, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.